# SDR TRAX200700332

- Difficulty date: March 8, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 11,229 hours, 7,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 CROSSBEAM HAS CORROSION ON UPPER FLANGE.  REMOVED LEFT 280.00 CROSSBEAM IAW 700/900 SERIES SRM 51-42-06, 51-42-13, 51-42-21.  LOCATED HOLES ON SERVICEABLE CROSSBEAM P/N CC670-34175-7, IAW CRJ 700 SRM 51-40-11.  INSTALLED LEFT 280.00 CROSSBEAM SECTION, SOLID FASTENERS, AND HI-LITES AND CHERRY FASTENERS AS REQUIRED IAW CRJ 200 SRM 51-42-06, 51-42-13, AND 51-42-21.  RE-INSTALLATION OF LBL 20.00 AND LBL 37.00 INTERCOSTALS.  O/B UPPER FLANGE FASTENERS REQUIRE INSTALLATION FOR COMPLETION OF REPAIR.  INSTALLED REMAINING FASTENERS AS REQUIRED IAW CRJ 700 SRM 51-42-06.  TOPCOATED REPAIR AREA IAW CRJ 700 SRM 51-25-16.  APPLIED DINITROL AV8 TO REPAIR AREA IAW CRJ 700 SRM 51-21-11.  LOCATED FASTENER HOLES FOR F
